# SDR UALA2010111104187

- Difficulty date: November 10, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,676 hours, 11,180 cycles
- Engine: Pwa PW4077
- Engine time: 50,957 hours, 9,470 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FOUND METAL CHIPS AND FLAKES ON OIL TANK CHIP DETECTOR.
